# SDR 99ZZZX4383

- Difficulty date: October 27, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N81023
- Make and model: Piper PA-28-161
- Aircraft serial: 288016108
- System (JASC): 2810 · Fuel Storage
- Part: Drain Valve
- Part number: CCA1550
- Condition: Failed
- Location: Gascolator
- Stage of operation: TO
- Nature of condition: Y, J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF, AIRCRAFT ENGINE QUIT, AN EMERGENCY LANDING WAS DECLARED AND LANDED WITHOUT INCIDENT.  THE CFI (FLIGHT INSTRUCTOR) INSPECTED AIRCRAFT AND FOUND THE GASCOLATOR DRAW VALVE WAS STUCK OPEN AND FUEL WAS DRAINING ON THE TAXIWAY.  INSPECTION OF VALVE SHOWED SIGNS OF VARNISHING AND WAS STIFF TO OPERATE.
